1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Post-Finasteride Syndrome & Accutane Sufferers

This forum is for those with Post-Finasteride Syndrome or are suffering from Accutane usage.

Sort By:
Title
Replies Views
Last Message ↓
  1. moonman
    Replies:
    1
    Views:
    1,283
  2. moonman
    Replies:
    26
    Views:
    5,989
  3. Crank92
    Replies:
    5
    Views:
    2,655
  4. 09eric09
    Replies:
    4
    Views:
    2,270
  5. Crank92
    Replies:
    1
    Views:
    1,038
  6. mayday
    Replies:
    4
    Views:
    1,351
  7. Dubya_B
    Replies:
    19
    Views:
    3,533
  8. clayton95
    Replies:
    0
    Views:
    984
  9. What1f
    Replies:
    7
    Views:
    3,899
  10. clayton95
    Replies:
    6
    Views:
    2,747
  11. Dubya_B
    Replies:
    0
    Views:
    857
  12. Bigfoot66
    Replies:
    6
    Views:
    2,459
  13. Dubya_B
    Replies:
    5
    Views:
    1,627
  14. Crank92
    Replies:
    1
    Views:
    2,798
  15. Took_accutane
    Replies:
    1
    Views:
    1,732
  16. Dubya_B
    Replies:
    0
    Views:
    842
  17. Paulo
    Replies:
    35
    Views:
    9,441
  18. Dubya_B
    Replies:
    3
    Views:
    1,780
  19. Dubya_B
    Replies:
    5
    Views:
    1,310
  20. Paulo
    Replies:
    135
    Views:
    26,563

Thread Display Options

Loading...
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.